×

zbMATH — the first resource for mathematics

On homogeneous symmetries for evolution systems with constraints. (English) Zbl 1016.58023
Slovák, Jan (ed.) et al., The proceedings of the 21th winter school “Geometry and physics”, Srní, Czech Republic, January 13-20, 2001. Palermo: Circolo Matemàtico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 69, 219-231 (2002).
The author obtains sufficient conditions of the finite independence and the commutativity for local as well as non-local homogeneous symmetries of a large class of \((1+1)\)-dimensional evolution systems.
For the entire collection see [Zbl 0994.00029].
MSC:
58J70 Invariance and symmetry properties for PDEs on manifolds
58J72 Correspondences and other transformation methods (e.g., Lie-Bäcklund) for PDEs on manifolds
35A30 Geometric theory, characteristics, transformations in context of PDEs
PDF BibTeX XML Cite